I have noticed that after taking calcium tablets or sea kelp for a couple of weeks ( which contains a lot of calcium among other things ) I end up feeling really depressed and anxious . I am inclined that way anyway and been taking magnesium which has brought great relief, I have read that an antagonism exists between magnesium and calcium ions and calcium can lower magnesium levels and I wonder if this has anything to do with me having felt so low after taking calcium tablets.
Don't know which calcium your taking but one of the binders in Calcium is in many brands magnesium also,And if you take calcium with other medications rx or otc it can mess up the adsorbsuin of the other meds. Many of your antacids are nothing but calcium I really don't think this would have a effect on depression or feeling anxious But everyone is different you could cut back on it and see if it helps.Or better yet check with your doctor about this.There is a limit to how much you should take on a regular basis unless the doctor has told you your low on calcium. hope some of this helps..Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2010 • 4 answers
Posted 19 Apr 2015 • 2 answers
Posted 14 Feb 2016 • 1 answer
Posted 2 Sep 2017 • 0 answers
Posted 20 Nov 2017 • 0 answers